# SDR SWAA2014120334611

- Difficulty date: October 29, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 68,445 hours, 56,775 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6546812
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB LOWER CHORD CRACKED AT WBL 135.5, STRINGER 2.  REPAIRED CHORD IAW EA.
